# SDR DXTA2011122104828

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N722QS
- Make and model: Gulstm 200
- Aircraft serial: 093
- Aircraft time: 5,969 hours, 3,651 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 4AS8840001005
- Part serial: 0146
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 3,802 hours, 2,319 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL LEAK AMBER EICAS MESSAGE 1 HR INTO FLIGHT.  FIRST HOUR FUEL BURN 2900.  FUEL TOTAL ERRATIC FOR 15 MINUTES AFTER EICAS MESSAGE.  LANDED WITH 7100 LBS AFTER 1.7 FLIGHT TIME.    REMOVED FQMC AND REPLACED WITH REPAIRED FQMC REF MM 28-40-05 AND EO 4AS8840001.  OPS CHECKED GOOD.
